| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 9, 2015, no. 5-8


Y. Abouelhanoune, M. El Jarroudi
      Approximate solutions of pollutant dispersion on the surface of a moving liquid
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 5, 201-208
      http://dx.doi.org/10.12988/ijma.2015.412407

A. Mohamed Ismail, S. Ganesh, C. K. Kirubhashankar
      Analysis of dusty fluid flow over an exponentially stretching sheet through porous medium
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 5, 209-215
      http://dx.doi.org/10.12988/ijma.2015.412394

S. Ganesh, C. K. Kirubhashankar, A. Mohamed Ismail
      Non-linear squeezing flow of Casson fluid between parallel plates
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 5, 217-223
      http://dx.doi.org/10.12988/ijma.2015.412392

C. S. Ryoo
      On Carlitz's type twisted q-tangent numbers and polynomials associated with p-adic integral on Zp
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 5, 225-230
      http://dx.doi.org/10.12988/ijma.2015.412406

Yuriy Linchuk
      On a generalization of Rubel's equation
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 5, 231-236
      http://dx.doi.org/10.12988/ijma.2015.412405

Cai-Li Zhou, Guo-Chun Zhang
      A fuzzy metric on the space of fuzzy sets
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 5, 237-247
      http://dx.doi.org/10.12988/ijma.2015.412408

Cai-Li Zhou, Yuan-Yuan Luo
      A new fuzzy measurable function
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 6, 249-257
      http://dx.doi.org/10.12988/ijma.2015.412414

Rene E. Leonida
      Secure weakly convex domination in the join of graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 6, 259-263
      http://dx.doi.org/10.12988/ijma.2015.412383

Rene E. Leonida
      Secure weakly connected domination in the corona of graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 6, 265-269
      http://dx.doi.org/10.12988/ijma.2015.412390

Rene E. Leonida
      Secure weakly convex domination in the join and corona of graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 6, 271-276
      http://dx.doi.org/10.12988/ijma.2015.412393

Shu-Hai Li, Li-Na Ma, Huo Tang
      Certain subclasses of analytic functions of complex order involving the generalized Dziok-Srivastava operator
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 6, 277-292
      http://dx.doi.org/10.12988/ijma.2015.412415

Anuradha Gupta, Pragati Gautam
      Some coupled fixed point theorems on quasi-partial b-metric spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 6, 293-306
      http://dx.doi.org/10.12988/ijma.2015.412388

V. Ranganathan, P. Thirunavukarasu
      Fuzzy inventory model under immediate return for deficient items
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 7, 307-316
      http://dx.doi.org/10.12988/ijma.2015.412396

Enrico L. Enriquez, Sergio R. Canoy, Jr.
      Secure convex domination in a graph
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 7, 317-325
      http://dx.doi.org/10.12988/ijma.2015.412412

Jaekeun Park
      Some inequalities for twice differentiable harmonically quasi-convex functions
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 7, 327-339
      http://dx.doi.org/10.12988/ijma.2015.412395

Juan C. Hernandez-Gomez
      Differential and operations on graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 7, 341-349
      http://dx.doi.org/10.12988/ijma.2015.411344

M. R. Rajesh Kanna, R. Pradeep Kumar, R. Jagadeesh
      Minimum covering color energy of a graph
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 8, 351-364
      http://dx.doi.org/10.12988/ijma.2015.412382

Ahmed S. Galiz
      On a certain subclass of multivalent analytic functions associated with a generalized fractional differintegral operator
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 8, 365-383
      http://dx.doi.org/10.12988/ijma.2015.412402

Lijuan Zhang, Xian Wang
      \Delta-convergence for common fixed points of two asymptotically nonexpansive nonself mappings in hyperbolic spaces
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 8, 385-393
      http://dx.doi.org/10.12988/ijma.2015.412386

A. Shobana, S. Palaniammal
      2-Tuple total domination number in circulant graphs
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 8, 395-402
      http://dx.doi.org/10.12988/ijma.2015.412391

S. O. Edeki, E. A. Owoloko, A. S. Osheku, A. A. Opanuga, H. I. Okagbue, G. O. Akinlabi
      Numerical solutions of nonlinear biochemical model using a hybrid numerical-analytical technique
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 8, 403-416
      http://dx.doi.org/10.12988/ijma.2015.412411


Journals | Books | Indexing and abstracting | Author guidelines | Open access